Thread: sust/EQ cycle problem
09-01-2003, 09:56 PM #1
sust/EQ cycle problem
before this cycle i was taking a fina(75mg eod) / prop(100mg eod) blend (mixed together in the same bottle) and i stopper after about a month of this because it was just sooooo painful and my job requires me to bend over alot and i couldnt b/c of the painful injections ! so i bought another cycle of sust 250 (500mg/week) / EQ (400mg/week) and just started the day after my last fina/prop injection ! im going on about my 6th of the sust/EQ cycle and havent gained a pound havent gotten much stronger at all, no acne,alittle bloating in the face but im taking a-dex, the only thing thats notice able is that my temper is worse and my nuts got smaller ! now i taked to someone at the gym bout this and he told me that the only reason he has for me not gaining is that my receptors might be burnt out but how is that possible ? anybody have any info for me bout this comment ?
09-01-2003, 09:57 PM #2
anybody gone 6 weeks on sust without any gains yet?
09-01-2003, 10:04 PM #3
You should still be gaining some weight...
09-01-2003, 10:13 PM #4
ya i know thats what im thinkin too man i dont get it ! my first cycle i was on 200mg/week of durabolin not deca and i gained 25lbs ! is it possible for someone not responding to androgenic type steriods to respond only to the the more anabolic type steroids ? im sooo confused ! would it be a bad idea to start something else right away ??? im thinking about durabolin again with some winny ... ???
Last edited by crosby7117; 09-01-2003 at 10:20 PM.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)